Counting integral ideals in a number field

Murty MR, Van Order JM (2006)
Expositiones Mathematicae 25(1): 53-66.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Erscheinungsjahr
2006
Zeitschriftentitel
Expositiones Mathematicae
Band
25
Ausgabe
1
Seite(n)
53-66
ISSN
0723-0869
Page URI
https://pub.uni-bielefeld.de/record/2944799

Zitieren

Murty MR, Van Order JM. Counting integral ideals in a number field. Expositiones Mathematicae. 2006;25(1):53-66.
Murty, M. R., & Van Order, J. M. (2006). Counting integral ideals in a number field. Expositiones Mathematicae, 25(1), 53-66. doi:10.1016/j.exmath.2006.08.001
Murty, M. R., and Van Order, J. M. (2006). Counting integral ideals in a number field. Expositiones Mathematicae 25, 53-66.
Murty, M.R., & Van Order, J.M., 2006. Counting integral ideals in a number field. Expositiones Mathematicae, 25(1), p 53-66.
M.R. Murty and J.M. Van Order, “Counting integral ideals in a number field”, Expositiones Mathematicae, vol. 25, 2006, pp. 53-66.
Murty, M.R., Van Order, J.M.: Counting integral ideals in a number field. Expositiones Mathematicae. 25, 53-66 (2006).
Murty, M. Ram, and Van Order, Jeanine Marie. “Counting integral ideals in a number field”. Expositiones Mathematicae 25.1 (2006): 53-66.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar